MAUDE Adverse Event Report: COM-DA HEALTHCARE CO.,LTD DRIVE DEVILBISS HEALTHCARE; ADAPTOR, HYGIENE

COM-DA HEALTHCARE CO.,LTD DRIVE DEVILBISS HEALTHCARE; ADAPTOR, HYGIENE
Model Number RTL12027RA
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 10/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving an elevated toilet seat by a letter from an attorney, alleging that it became loose and caused the end user to fall.No specific defect has been identified.The end user sustained a broken femur that required surgery.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE DEVILBISS HEALTHCARE
Common Device Name
ADAPTOR, HYGIENE
Manufacturer (Section D)
COM-DA HEALTHCARE CO.,LTD
unit 3 no.94 dongcheng rd
dong sheng town
zhong shan city, guang dong province 52840 0
CH  528400
MDR Report Key21107070
Report Number2438477-2025-00002
Device Sequence Number8136597
Product Code ILS
UDI-Device Identifier00822383246260
UDI-Public(01)00822383246260(21)
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/08/2025
Report Date (Section F) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRTL12027RA
Device Catalogue NumberRTL12027RA
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/09/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/08/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA01/09/2025